# SDR IPXA10561053

- Difficulty date: June 25, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Panel
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR LOWER AREA, FWD WEB ASSY ACCESS PANEL HAS 3 GOUGES FROM SCREWS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ACCESS PANEL IAW SRM 51-40-02-0G AND DWG NR 65-49309.
